# SDR DLM88090847

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779223
- Condition: Cracked
- Location: Bs 200 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 23L CRACKED AT UPPER LOCK FASTENER ATTACHMENT TO FS 200 FRAME.  REPAIRED CRACKED LONGERON IAW SRM 53-02 FIG 18.
